# SDR RAIA950322

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120103
- System (JASC): 2150 · Cabin Cooling System
- Part: Door Screw
- Part number: MS35206212
- Condition: Loose
- Location: Left Pack
- Part time: 15,066 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 7151 - NORMAL FLIGHT LEFT PACK SMELLS BAD.  MAINTENANCE REPAIRED LEFT RAM AIR DOOR.  GROUND TEST OF LEFT PACK REVEALED NORMAL OPERATION AND NOTED NO SMELL.  (X)
